Alert archive / Idaho / Special Weather Statements in 2014

Special Weather Statement, NWS Pocatello, ID

December 21, 2014Cassia County, Idaho

NWS Pocatello, ID issued this special weather statement at Dec 21, 2014, 9:01 PM MST for Cassia County, Idaho. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 21, 2014, 9:01 PM MST (04:01 UTC)
Expired
Dec 22, 2014, 12:00 AM MST
In force
3 hr
Issued by
NWS Pocatello, ID

County Cassia County, ID

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WWUS85 KPIH 220401
SPSPIH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
901 PM MST SUN DEC 21 2014

IDZ022-220700-
CASSIA ID-
901 PM MST SUN DEC 21 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL MIDNIGHT MST

LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   IDAHOME...

WINDS FROM THE NW AT 20 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED 
ON INTERSTATE 84 NEAR IDAHOME OR BETWEEN SUBLETT AND THE INTERSTATE 
84 AND INTERSTATE 86 INTERCHANGE UNTIL MIDNIGHT TONIGHT. 

LAT...LON 4254 11337 4223 11300 4219 11312 4230 11351
      4237 11354

$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at Dec 21, 2:14 PM MST, 6 hours 47 minutes earlier.

Area forecast discussion, Dec 21, 2:14 PM MST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
214 PM MST SUN DEC 21 2014

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. PRECIPITATION RATES HAVE
DROPPED FROM OVERNIGHT AND TRENDS ON RADAR SUPPORT LOWER AMOUNTS
GOING FORWARD. SNOW LEVELS HAVE RISEN TODAY FROM AROUND 5800 TO
6000 FEET TO AROUND 6500 TO 7000 FEET AND SEVERAL MOUNTAIN VALLEY
LOCATIONS HAVE CHANGED FROM SNOW TO RAIN TODAY. GOING FORWARD
EXPECT PRECIPITATION AMOUNTS TO CONTINUE TO DECLINE AS SNOW LEVELS
FALL TO 4500 TO 5000 FEET OVERNIGHT. PRECIPITATION EXPECTED TO BE
CONFINED MAINLY TO MOUNTAINOUS REGIONS OVERNIGHT WITH SNOW ENDING
IN THE CENTRAL MOUNTAINS BY MID-MORNING MONDAY AND IN THE EASTERN
HIGHLANDS BY MONDAY EVENING. ADDITIONAL MOUNTAIN SNOW AMOUNTS
OVERNIGHT EXPECTED TO BE BETWEEN 2 AND 5 INCHES. WINDY CONDITIONS
WILL CONTINUE IN THE SNAKE PLAIN WITH SUSTAINED SPEEDS OF 25 TO 35
MPH AND GUSTS TO 50 MPH INTO THIS EVENING. WINDS WILL GRADUALLY
DECREASE OVERNIGHT TO 15 TO 25 MPH IN THE SNAKE PLAIN FOR MONDAY. DSH

.LONG TERM...WEDNESDAY THROUGH SUNDAY. MODELS HAVE CONTINUED TO
BRING A SYSTEM INTO THE AREA WEDNESDAY NIGHT OR CHRISTMAS EVENING
THROUGH CHRISTMAS MORNING. EXPECT 3 TO 5 INCHES OF SNOW FOR THE
MOUNTAINS AND 1 TO 2 INCHES OF SNOW FOR VALLEYS. HOWEVER...THERE IS
SOME UNCERTAINTY STILL WHETHER OR NOT TEMPERATURES WILL DROP FAST
ENOUGH BEFORE THE PRECIPITATION STOPS. VALLEY FLOORS PARTICULARLY
FROM POCATELLO WESTWARD TO BURLEY MAY SEE JUST A TRACE OF SNOW.
LOOK FOR COLDER TEMPERATURES CHRISTMAS DAY TO THE END OF THE PERIOD.
MODELS ARE CONTINUING TO BRING ANOTHER SYSTEM LATE SATURDAY INTO
SUNDAY. THIS SYSTEM WILL BRING LIGHT TO MODERATE SNOW CHANCES. WYATT

&&

.AVIATION...AN EXITING SYSTEM IS BRINGING MODERATE TO STRONG WINDS
FOR THE TAF SITES ACROSS THE SNAKE RIVER PLAIN AND EASTERN MAGIC
VALLEY. LOOK FOR WINDS TO IMPACT TAF SITES UNTIL AROUND MIDNIGHT.
EXPECT LINGERING MVFR CIGS FOR KPIH AND KBYI BEFORE BECOMING VFR
THIS AFTERNOON. CIGS WILL DROP BACK DOWN TO MVFR/IFR FOR KIDA...KPIH
AND KBYI EARLY TO MID EVENING TONIGHT. LOOK FOR KBYI AND KPIH TO
BECOME VFR BY MID TO LATE TOMORROW MORNING AND KIDA TO LIFT TO VFR
BY EARLY TO MID TOMORROW AFTERNOON. KSUN SHOULD STAY VFR THROUGH THE
PERIOD. WYATT

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT MST TONIGHT IDZ017-020-021.

WINTER STORM WARNING UNTIL 5 AM MST MONDAY ABOVE 6000 FEET FOR
THE IDZ031-032.

WINTER STORM WARNING UNTIL 5 AM MST MONDAY FOR IDZ018.

WINTER STORM WARNING UNTIL 5 AM MST MONDAY ABOVE 7500 FEET FOR
THE IDZ019-025.

&&

In the hours before

Local storm report, Dec 21, 3:29 PM MST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
329 PM MST SUN DEC 21 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HEAVY RAIN       HOLBROOK                42.17N 112.65W
12/21/2014  M0.88 INCH       ONEIDA             ID   PUBLIC

            REPORTED VIA TWITTER. 30 HOUR TOTAL.

&&

JKEYES
Local storm report, Dec 21, 4:21 PM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
421 PM MST SUN DEC 21 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY SNOW       6 SW ATLANTA            43.75N 115.23W
12/21/2014  E23.0 INCH       ELMORE             ID   MESONET

            ATLANTA SUMMIT SNOTEL 7580 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       16 NW STANLEY           44.30N 115.23W
12/21/2014  E11.7 INCH       BOISE              ID   MESONET

            BANNER SUMMIT SNOTEL 7040 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             54 SSW DILLON           44.47N 112.98W
12/21/2014  E4.4 INCH        BEAVERHEAD         MT   MESONET

            BEAGLE SPRINGS SNOTEL 8850 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             33 WNW ARCO             43.75N 113.93W
12/21/2014  E4.8 INCH        CUSTER             ID   MESONET

            BEAR CANYON SNOTEL 7903 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       16 NE ISLAND PARK       44.50N 111.13W
12/21/2014  E20.3 INCH       GALLATIN           MT   MESONET

            BLACK BEAR SNOTEL 8150 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       30 SW BURLEY            42.17N 114.20W
12/21/2014  E13.5 INCH       CASSIA             ID   MESONET

            BOSTETTER R.S. SNOTEL 7503 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       12 NNW KETCHUM          43.77N 114.42W
12/21/2014  E9.2 INCH        BLAINE             ID   MESONET

            CHOCOLATE GULCH SNOTEL 6440 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       11 NE SPENCER           44.43N 112.00W
12/21/2014  E6.1 INCH        CLARK              ID   MESONET

            CRAB CREEK SNOTEL 6686 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       16 WSW KETCHUM          43.60N 114.67W
12/21/2014  E17.2 INCH       BLAINE             ID   MESONET

            DOLLARHIDE SUMMIT SNOTEL 8421 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       20 NE PRESTON           42.37N 111.57W
12/21/2014  E17.4 INCH       FRANKLIN           ID   MESONET

            EMIGRANT SUMMIT SNOTEL 7390 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             20 ENE HAILEY           43.62N 113.93W
12/21/2014  E5.5 INCH        BLAINE             ID   MESONET

            GARFIELD R.S. SNOTEL 6560 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       4 SW GARDEN CITY        41.92N 111.47W
12/21/2014  E12.4 INCH       CACHE              UT   MESONET

            GARDEN CITY SUMMIT SNOTEL 7600 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       17 SE ALMO              41.92N 113.42W
12/21/2014  E17.7 INCH       BOX ELDER          UT   MESONET

            GEORGE CREEK SNOTEL 8994 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       12 NW ATLANTA           43.95N 115.27W
12/21/2014  E6.9 INCH        ELMORE             ID   MESONET

            GRAHAM G.S. SNOTEL 5690 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             11 NE MONTPELIER        42.42N 111.17W
12/21/2014  E5.6 INCH        BEAR LAKE          ID   MESONET

            GIVEOUT SNOTEL 6932 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       20 NW KETCHUM           43.88N 114.67W
12/21/2014  E17.9 INCH       BLAINE             ID   MESONET

            GALENA SNOTEL 7440 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       22 NW KETCHUM           43.87N 114.72W
12/21/2014  E17.1 INCH       BLAINE             ID   MESONET

            GALENA SUMMIT SNOTEL 8782 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       32 NNE DRIGGS           44.13N 110.83W
12/21/2014  E17.9 INCH       TETON              WY   MESONET

            GRASSY LAKE SNOTEL 7265 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       10 ENE DRIGGS           43.78N 110.93W
12/21/2014  E18.8 INCH       TETON              WY   MESONET

            GRAND TARGHEE SNOTEL 9260 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       30 NNW ARCO             44.02N 113.47W
12/21/2014  E8.2 INCH        CUSTER             ID   MESONET

            HILTS CREEK SNOTEL 8001 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       18 SE BURLEY            42.32N 113.62W
12/21/2014  E19.1 INCH       CASSIA             ID   MESONET

            HOWELL CANYON SNOTEL 7982 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       11 ENE HAILEY           43.72N 114.17W
12/21/2014  E9.7 INCH        BLAINE             ID   MESONET

            HYNDMAN SNOTEL 7440 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       1 W ISLAND PARK         44.42N 111.38W
12/21/2014  E7.3 INCH        FREMONT            ID   MESONET

            ISLAND PARK SNOTEL 6293 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       11 W GARDEN CITY        41.97N 111.60W
12/21/2014  E10.0 INCH       CACHE              UT   MESONET

            KLONDIKE NARROWS SNOTEL 7400 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             25 WNW ISLAND PARK      44.58N 111.82W
12/21/2014  E2.7 INCH        BEAVERHEAD         MT   MESONET

            LAKEVIEW RIDGE SNOTEL 7400 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       10 NW KETCHUM           43.82N 114.27W
12/21/2014  E13.3 INCH       BLAINE             ID   MESONET

            LOST WOOD DIVIDE SNOTEL 7903 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       37 NE MACKAY            44.43N 113.32W
12/21/2014  E12.5 INCH       LEMHI              ID   MESONET

            MEADOW LAKE SNOTEL 9150 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       30 WSW BURLEY           42.18N 114.28W
12/21/2014  E11.8 INCH       TWIN FALLS         ID   MESONET

            MAGIC MOUNTAIN SNOTEL 6833 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       28 NE STANLEY           44.47N 114.48W
12/21/2014  E10.4 INCH       CUSTER             ID   MESONET

            MILL CREEK SUMMIT SNOTEL 8870 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       32 NE MACKAY            44.42N 113.40W
12/21/2014  E10.4 INCH       LEMHI              ID   MESONET

            MOONSHINE SNOTEL 7440 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       6 S WEST YELLOWSTONE    44.58N 111.12W
12/21/2014  E8.6 INCH        GALLATIN           MT   MESONET

            MADISON PLATEAU SNOTEL 7750 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       24 N CHALLIS            44.85N 114.27W
12/21/2014  E7.3 INCH        LEMHI              ID   MESONET

            MORGAN CREEK SNOTEL 7600 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       14 NW PRESTON           42.27N 112.13W
12/21/2014  E14.8 INCH       FRANKLIN           ID   MESONET

            OXFORD SPRINGS SNOTEL 6740 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       38 E IDAHO FALLS        43.57N 111.22W
12/21/2014  E9.8 INCH        BONNEVILLE         ID   MESONET

            PINE CREEK PASS SNOTEL 6720 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       17 SE DRIGGS            43.52N 110.92W
12/21/2014  E11.4 INCH       TETON              WY   MESONET

            PHILIPS BENCH SNOTEL 8200 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             27 NNE CHALLIS          44.85N 113.85W
12/21/2014  E5.9 INCH        LEMHI              ID   MESONET

            SCHWARTZ LAKE SNOTEL 8620 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       10 SSE LAVA HOT SPRINGS 42.52N 111.95W
12/21/2014  E11.7 INCH       BANNOCK            ID   MESONET

            SEDWICK PEAK SNOTEL 7897 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       14 N MONTPELIER         42.57N 111.30W
12/21/2014  E13.6 INCH       BEAR LAKE          ID   MESONET

            SLUG CREEK DIVIDE SNOTEL 7225 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       16 S AFTON              42.50N 110.92W
12/21/2014  E10.1 INCH       LINCOLN            WY   MESONET

            SALT RIVER SUMMIT SNOTEL 7760 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       17 SW MACKAY            43.73N 113.83W
12/21/2014  E6.3 INCH        CUSTER             ID   MESONET

            SMILEY MOUNTAIN SNOTEL 9520 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       2 NE WAYAN              42.95N 111.37W
12/21/2014  E7.3 INCH        CARIBOU            ID   MESONET

            SOMSEN RANCH SNOTEL 6801 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             32 E BLACKFOOT          43.22N 111.68W
12/21/2014  E5.5 INCH        BINGHAM            ID   MESONET

            SHEEP MOUNTAIN SNOTEL 6571 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       10 NNW FAIRFIELD        43.48N 114.83W
12/21/2014  E7.8 INCH        CAMAS              ID   MESONET

            SOLDIER R.S. SNOTEL 5740 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             50 NW ARCO              43.87N 114.22W
12/21/2014  E4.3 INCH        CUSTER             ID   MESONET

            STICKNEY MILL SNOTEL 7431 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       21 ENE HAILEY           43.63N 113.97W
12/21/2014  E9.7 INCH        BLAINE             ID   MESONET

            SWEDE PEAK SNOTEL 7641 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       22 NW KETCHUM           43.80N 114.85W
12/21/2014  E28.3 INCH       BLAINE             ID   MESONET

            VIENNA MINE SNOTEL 8963 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             7 S POCATELLO           42.75N 112.48W
12/21/2014  E3.2 INCH        BANNOCK            ID   MESONET

            WILDHORSE DIVIDE SNOTEL 6490 MSL. 26-HOUR TOTAL.

0300 PM     SNOW             4 SW WEST YELLOWSTONE   44.62N 111.15W
12/21/2014  E5.0 INCH        GALLATIN           MT   MESONET

            WHISKEY CREEK SNOTEL 6800 MSL. 26-HOUR TOTAL.

0300 PM     HEAVY SNOW       8 NW ISLAND PARK        44.53N 111.42W
12/21/2014  E18.0 INCH       FREMONT            ID   MESONET

            WHITE ELEPHANT SNOTEL 7713 MSL. 26-HOUR TOTAL.

&&

RS
Local storm report, Dec 21, 5:47 PM MST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
547 PM MST SUN DEC 21 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       1 W GRAY                43.05N 111.38W
12/21/2014  M0.51 INCH       BONNEVILLE         ID   MESONET

            DALE BITNER RAWS SITE. RAIN DURATION 24 HOURS.

0451 PM     HEAVY RAIN       28 NNW CUSTER           44.72N 115.00W
12/21/2014  M0.47 INCH       CUSTER             ID   MESONET

            LITTLE CREEK RAWS SITE. RAIN DURATION 24 HOURS.

0503 PM     HEAVY RAIN       9 SW INKOM              42.70N 112.36W
12/21/2014  M0.66 INCH       BANNOCK            ID   MESONET

            SCOUT MOUNTAIN RAWS SITE. RAIN DURATION 24 HOURS.

0444 PM     HEAVY RAIN       5 N OWINZA              42.97N 114.07W
12/21/2014  M0.37 INCH       LINCOLN            ID   MESONET

            ROCK LAKE RAWS SITE. RAIN DURATION 24 HOURS.

0458 PM     HEAVY RAIN       1 S ALMO                42.09N 113.63W
12/21/2014  M1.11 INCH       CASSIA             ID   MESONET

            CITY OF ROCKS RAWS SITE. RAIN DURATION 24 HOURS.

0446 PM     HEAVY RAIN       3 NE CHESTERFIELD       42.90N 111.83W
12/21/2014  M0.30 INCH       CARIBOU            ID   MESONET

            POLE CANYON RAWS SITE. RAIN DURATION 24 HOURS.

0454 PM     HEAVY RAIN       20 ESE CAREY            43.23N 113.57W
12/21/2014  M0.25 INCH       BLAINE             ID   MESONET

            POTTER BUTTE RAWS SITE. RAIN DURATION 24 HOURS.

0445 PM     HEAVY RAIN       5 E ACEQUIA             42.67N 113.50W
12/21/2014  M0.28 INCH       MINIDOKA           ID   MESONET

            MINIDOKA DAM HADS SITE. RAIN DURATION 24 HOURS.

0430 PM     HEAVY RAIN       2 NNE BONE              43.35N 111.78W
12/21/2014  M0.39 INCH       BONNEVILLE         ID   CO-OP OBSERVER

            RAIN DURATION 24 HOURS.

0445 PM     HEAVY RAIN       10 S OAKLEY             42.09N 113.90W
12/21/2014  M0.46 INCH       CASSIA             ID   MESONET

            GOOSE CREEK RAWS SITE. RAIN DURATION 24 HOURS.

0433 PM     HEAVY RAIN       7 WSW GRACE             42.54N 111.85W
12/21/2014  M0.56 INCH       CARIBOU            ID   MESONET

            GRACE RAWS SITE. RAIN DURATION 24 HOURS.

0509 PM     HEAVY RAIN       3 SE CHERRY CREEK       42.07N 112.19W
12/21/2014  M0.31 INCH       ONEIDA             ID   MESONET

            FLINT CREEK RAWS SITE. RAIN DURATION 24 HOURS.

0515 PM     HEAVY RAIN       4 SE WESTON             42.01N 111.92W
12/21/2014  M0.38 INCH       FRANKLIN           ID   MESONET

            EW3796 WESTON CWOP SITE. RAIN DURATION 24 HOURS.

0421 PM     HEAVY RAIN       6 E ROY                 42.37N 112.71W
12/21/2014  M0.67 INCH       POWER              ID   MESONET

            BULL CANYON RAWS SITE. RAIN DURATION 24 HOURS.

0447 PM     HEAVY RAIN       22 NW AMERICAN FALLS    42.99N 113.18W
12/21/2014  M0.32 INCH       POWER              ID   MESONET

            CRYSTAL RAWS SITE. RAIN DURATION 24 HOURS.

0453 PM     HEAVY RAIN       1 E BURLEY              42.54N 113.77W
12/21/2014  M0.37 INCH       CASSIA             ID   ASOS

            BURLEY AIRPORT. RAIN DURATION 24 HOURS.

0400 PM     HEAVY RAIN       MCCAMMON                42.64N 112.19W
12/21/2014  M0.71 INCH       BANNOCK            ID   CO-OP OBSERVER

            RAIN DURATION 24 HOURS.

0600 PM     HEAVY RAIN       3 SE OVID               42.25N 111.34W
12/21/2014  M0.38 INCH       BEAR LAKE          ID   MESONET

            BEAR LAKE COUNTY AIRPORT. RAIN DURATION 24 HOURS.

&&

JKEYES
Local storm report, Dec 21, 8:32 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
832 PM MST SUN DEC 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND GST 8 WNW MALTA             42.35N 113.51W
12/21/2014  E59.00 MPH       CASSIA             ID   MESONET

            CONNER SUMMIT, IDAHO TRANPORTATION DEPARTMENT.

&&

RSURVICK
Special weather statement, Dec 21, 9:01 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
901 PM MST SUN DEC 21 2014

IDZ022-220700-
CASSIA ID-
901 PM MST SUN DEC 21 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL MIDNIGHT MST

LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   IDAHOME...

WINDS FROM THE NW AT 20 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
ON INTERSTATE 84 NEAR IDAHOME OR BETWEEN SUBLETT AND THE INTERSTATE
84 AND INTERSTATE 86 INTERCHANGE UNTIL MIDNIGHT TONIGHT.

LAT...LON 4254 11337 4223 11300 4219 11312 4230 11351
      4237 11354

RS

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 4:23 AM MSTWind AdvisoryPIH17 hr

Nearby

Special Weather Statements in Idaho, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.